# SDR FDEA2018083102280

- Difficulty date: August 30, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B FLAP ASSY O/B FWD HINGE (WING SIDE) ACTUATOR ATTACH O/B BORE CORROSION. HINGE (WING SIDE) ACTUATOR ATTACH O/B   BORE REWORKED AND FOUND EXCEED LIMIT PER CMM 57-44-07. EXISTING HOLE DIA: 1.064", FINAL HOLE DIA: 1.1065", MAXIMUM ALLOWABLE DIA: 1.0935. OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-07 AND EA 1-5750-T0332025 A PART 1 STEP 1F (1) AND STEP 1F (3). REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
